MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3186
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional components potentially involved in the event include: common device name: octrode lead kit, 60cm length, model: 3186, udi: (b)(4), serial: (b)(6), batch: 4854206 the results of the investigation are inconclusive as the device was not returned for evaluation.Date of event is estimated.
 
Event or Problem Description
It was reported one of the patient's leads has multiple impedances.Diagnostics show both low and high impedances.Surgical intervention may be pending to address the issue.It is unknown which lead contributed to the issue.

Brand Name
OCTRODE LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24214975
Report Number1627487-2026-00475
Device Sequence Number8224583
Product Code LGW
UDI-Device Identifier05414734406130
UDI-Public(01)05414734406130(10)4854206(17)161028
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2016
Device Model Number3186
Device Catalogue Number3186
Device Lot Number4854206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexFemale
Patient Weight64 KG